# SDR REXA2025082900842

- Difficulty date: July 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED FASTENER HOLES ON STGR 21L BETWEEN FS 333.00-FS349.00.  REMOVED AND REPLACED SKIN RIVETS FROM STGR 21L FS333- FS485 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED FLOOR LEVEL INTERCOSTAL AT FS364-FS379 LBL 37, STRAP ON STGR21L AT FS333, GUSSETS ON STGR21L AT FS 379/ 364, SPLICE ON STGR21L AT FS379, IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED AND REPLACED STGR 21L IAW SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE STGR 21  IAW SRM 51-24-36-001-001-A01 AND SRM 51-40-11-001-001-A01.
